# SDR A6WA200540360

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 5,356 hours, 4,969 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03140H4482
- Condition: Cracked
- Location: Cockpit
- Part time: 5,355 hours, 4,968 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FO`S A WINDSHIELD CRACKED AT FLT LEVEL 350.  REMOVED AND REPLACED WINDSHIELD IAW AMM, PRESSURE CHECK GOOD.  WINDSHIELD HEAT CHECK GOOD.  (K)
